# SDR SWAA2025110521930

- Difficulty date: October 7, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231ZLW EMERGENCY LIGHT LENS AT PASSENGER CABIN .  REPLACED SIDEWALL PANEL 231ZLW EMERGENCY LIGHT LENS AT PAX CABIN IAW AMM 33-51-01-960-802, STEP 3.C.(5).(D) AND (10)
